# SDR FDEA201308302081

- Difficulty date: August 30, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 52,191 hours, 22,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3500
- Condition: Dented
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER FUSELAGE SKIN, BS 663 BETWEEN S28-29R.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER  AND INSTALLED REPAIR IAW EA F-5330-T0302229 & SRM 51-40-02, 51-20-01 & 51-40-05.
